Publications

Export results:
Author Title Type [ Year(Asc)]
Filters: First Letter Of Title is I  [Clear All Filters]
2000
Friedlander, E. M., A.. Suslin, and V.. Voevodsky, "Introduction", Cycles, transfers, and motivic homology theories, vol. 143: Princeton Univ. Press, Princeton, NJ, pp. 3–9, 2000.  (76.77 KB)
1991
Kapranov, M.. M., and V.. A. Voevodsky, "infty-groupoids and homotopy types", Cahiers Topologie Géom. Différentielle Catég., vol. 32, pp. 29–46, 1991.
International Category Theory Meeting (Bangor, 1989 and Cambridge, 1990) Warning: the main theorem of this paper was shown by Carlos Simpson to be false.   
 (1.34 MB)
1990
Voevodsky, V.. A., and M.. M. Kapranov, "infty-groupoids as a model for a homotopy category", Uspekhi Mat. Nauk, vol. 45, pp. 183–184, 1990.
Warning: the main theorem of this paper was shown by Carlos Simpson to be false.
 (202.35 KB)